| Model Number |
BA25-90/I16-30 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted."device iteration is afx with duraply".
Event or Problem Description
The patient was initially treated with a bifurcated stent graft and a suprarenal extension to treat an abdominal aortic aneurysm (aaa).Approximately 3 years post initial implant, the patient was diagnosed with a type iiia endoleak.An additional suprarenal stent graft was implanted to resolve this event.This event was previously reported under 2031527-2018-00742.Now, approximately 1 year post re-intervention, a type iiib endoleak has been identified and a re-intervention has been scheduled.
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was unable to find substantial evidence to support the event of the type 3b endoleak based on the medical records available for review.Attempts were made to obtain imaging but no response was received from the hospital.Procedure related harms, device, user, or anatomy relatedness of this event could not be determined.The final patient status was not reported.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections: b2: outcomes attributed to adverse events has been updated.B5: describe event or problem has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.H6: device code: remove code 3190.
Event or Problem Description
The patient was initially treated with a bifurcated stent graft and a suprarenal extension to treat an abdominal aortic aneurysm (aaa).Approximately 3 years post initial implant, the patient was diagnosed with a type iiia endoleak.An additional suprarenal stent graft was implanted to resolve this event.This event was previously reported under 2031527-2018-00742.Now, approximately 1 year post re-intervention, a type iiib endoleak has been identified and a re-intervention has been scheduled.Additional information: a reintervention was completed and the physician elected to reline the patient with an afx2 bifurcated stent graft.